# SDR DALA13014760968

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 59,265 hours, 43,611 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SPRING SUPPORT BRACKETS BROKEN OR MISSING.  REPLACED BRACKETS AND SPRING & ROUTED CABLE THROUGH PULLEY.   TAIL CONE INSTALLATION AND FUNCTIONAL CHECKS ON AMDS WC 5350-01077-0101.
